# SDR SWAA040773

- Difficulty date: March 13, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 24,175 hours, 20,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9442
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED FWD EMERGENCY EXIT LIGHT ASSEMBLY PER MM.
